# SDR SIMA20230705002

- Difficulty date: June 5, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N209NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000497
- Aircraft time: 20,829 hours, 13,427 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERED FROM ERS-EJ-53MR-4800 (STEP 21) - ACCOMPLISHMENT OF THIS MAJOR REPAIR REQUIRES AIRWORTHINESS RELEASE IAW GPM 12-05.(MAJOR REPAIR)-C/A-C/W AIRWORTHINESS RELEASE ON AML PAGE 4752605 DUE TO MAJOR REPAIR ERS-EJ-53MR-4800.
